# SDR IPXA09855439

- Difficulty date: April 8, 2009
- Submitted: April 10, 2009
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- Aircraft time: 62,626 hours, 26,501 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 56138593
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV SURVEY SEQ 752-F1-57 DOUBLER FROM STA 60 T0 STA 67, BETWEEN L7L AND L8L HAS FASTENERS SPACING LESS THAN 4 FASTENER DIAMETER ABOVE L1 DOOR.  REPAIR INSTALLED PER REO-G12729 REV A AND EO DC8-5330-33034-A.
